# SDR DLL10954781

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Broken
- Location: Lt Mlg Ww
- Component: 22969
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LT GEAR LOST C-SYSTEM FLUID TO ONE-QUARTER.  FOUND LEFT LANDING GEAR PHASE CONTROL MODULE CAP BROKEN.  REPLACED CAP, SERVICED SYSTEM OPERATION NORMAL.
